# SDR AALA981544

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1139
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED STATION 1139 BETWEEN LONGERONS 47L AND 48L.  CUT OUT CORRODED AREA REMOVED TEMP FASTENERS.  INSTALLED FINGER DOUBLERS.  SHAVED RIVETS AND APPLIED SEALANT PER SRM 53-20-00.  (M)
